Well, 1/3 of the scheduled chemo treatment is over. We were told that my husband's CBC was fine, so he had his quick treatment of Gemzar. He is still very tired, but no nausea or vomiting. Around the injection site is very sore/painful. Much worse that last week. Anyone else had this problem?
Thanks for all the replies. I just read them to my husband. It helps to know the reactions that others are having. He had a really rough day today. He was plagued with constipation for a few days and now diarrhea. Tomorrow is Gemzar. We hope he has an upward turn before the next round.
The fatigue is setting in. Each day since the chemo has become a little worse. Luckily, still no nausea and the burping has about stopped (think it must have been from the Emend.) I'm anxious to see how his blood work will be on Thursday.
I'm not sure if there is the proper place to post this, but here goes. My husband had his first session of chemotherapy yesterday 9-13-07. Cisplatin and Gemzar. Other than the long day, everything went fine. So far, the only side effect we know of is burping. Nothing excessive, just a little. There is no […]